# SDR UIEA2019020103086

- Difficulty date: February 2, 2019
- Submitted: February 6, 2019
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 88,172 hours, 16,608 cycles
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Tru
- Part number: 28VS200Y4B2
- Part serial: 780A
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAILED TO START. REMOVED AND REPLACED TRU UNIT IAW AMM 24-32-04. OPS CHECK GOOD.
